MathSciNet Relay Station
MathSciNet bibliographic data
MR1040271 57P99 (54C56 54F99 55Q07)
Chigogidze, A. Ch. Theory of $n$-shapes. (Russian) Uspekhi Mat. Nauk 44 (1989), no. 5(269), 117--140; translation in Russian Math. Surveys 44 (1989), no. 5, 145–174
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement